# SDR HALA0000270

- Difficulty date: August 22, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HNL - FLT 10 - FOUND RECAP CAME OFF NR 3 TIRE, DENTS IN PANEL ABOVE TIRE, HOLE IN BOTTOM OF RIGHT WING.  REMOVED AND REPLACED NR 3 MAIN TIRE.  REPAIRED HOLE IN WING.  (M)
